Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 8, Issue 4, Pages 341-345

Invariant probabilities for Feller-Markov chains

1CINVESTA V-IPN, Departamento de Matemáticas, A. Postal 14-740, México D.F. 07000, Mexico
2LAAS-CNRS, 7 Av. du Colonel Roche, Toulouse Cedex 31077, France

Received 1 April 1995; Revised 1 August 1995

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Onésimo Hernández-Lerma and Jean B. Lasserre, “Invariant probabilities for Feller-Markov chains,” Journal of Applied Mathematics and Stochastic Analysis, vol. 8, no. 4, pp. 341-345, 1995.